About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 630457, 13 pages
http://dx.doi.org/10.1155/2012/630457
Research Article

Common Fixed Point Theorems of Altman Integral Type Mappings in -Metric Spaces

Institute of Applied Mathematics and Department of Mathematics, Hangzhou Normal University, Zhejiang, Hangzhou 310036, China

Received 5 August 2012; Accepted 18 October 2012

Academic Editor: Yongfu Su

Copyright © 2012 Feng Gu and Hongqing Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Altman, “A fixed point theorem in compact metric spaces,” The American Mathematical Monthly, vol. 82, no. 2, pp. 827–829, 1975. View at Publisher · View at Google Scholar
  2. F. Gu and B. Deng, “Common fixed point for Altman type mappings,” Journal of Harbin Normal University, vol. 17, no. 5, pp. 44–46, 2001.
  3. Z. Liu, “On common fixed points of Altman type mappings,” Journal of Liaoning Normal University (Natural Science Edition), vol. 16, no. 1, pp. 1–4, 1993.
  4. S. Zhang, “Common fixed point theorem of Altman type mappings,” Journal of Yantai Normal University, vol. 16, no. 2, pp. 95–97, 2000.
  5. Y. Li and F. Gu, “Common fixed point theorem of Altman integral type mappings,” Journal of Nonlinear Science and Applications, vol. 2, no. 4, pp. 214–218, 2009. View at Zentralblatt MATH
  6. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Zentralblatt MATH
  7. M. Abbas and B. E. Rhoades, “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 262–269, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. K. Vats, S. Kumar, and V. Sihag, “Some common fixed point theorems for compatible mappings of type(A) in complete G-metric space,” Advances in Fuzzy Mathematics, vol. 6, no. 1, pp. 27–38, 2011.
  9. S. Manro, S. S. Bhatia, and S. Kumar, “Expansion mappings theorems in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 51, pp. 2529–2535, 2010.
  10. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Zentralblatt MATH
  13. M. Abbas, T. Nazir, and R. Saadati, “Common fixed point results for three maps in generalized metric space,” Advances in Difference Equations, vol. 49, no. 1, pp. 1–20, 2011.
  14. W. Shatanawi, “Fixed point theory for contractive mappings satisfying Φ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010.
  15. R. Chugh, T. Kadian, A. Rani, and B. E. Rhoades, “Property P in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 401684, 12 pages, 2010. View at Zentralblatt MATH
  16. M. Abbas, T. Nazir, and S. Radenović, “Some periodic point results in generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4094–4099, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Z. Mustafa, F. Awawdeh, and W. Shatanawi, “Fixed point theorem for expansive mappings in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 50, pp. 2463–2472, 2010.
  18. M. Abbas, S. H. Khan, and T. Nazir, “Common fixed points of R-weakly commuting maps in generalized metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 784595, 11 pages, 2011.
  19. H. Aydi, W. Shatanawi, and C. Vetro, “On generalized weak G-contraction mapping in G-metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4223–4229, 2011. View at Publisher · View at Google Scholar
  20. M. Abbas, A. R. Khan, and T. Nazir, “Coupled common fixed point results in two generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6328–6336, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. W. Shatanawi, M. Abbas, and T. Nazir, “Common coupled coincidence and coupled fixed point results in two generalized metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 80, 2011. View at Publisher · View at Google Scholar
  22. H. Aydi, “A fixed point result involving a generalized weakly contractive condition in G-metric spaces,” Bulletin Mathematical Analysis and Applications, vol. 3, no. 4, pp. 180–188, 2011. View at Zentralblatt MATH
  23. Z. Mustafa, M. Khandagji, and W. Shatanawi, “Fixed point results on complete G-metric spaces,” Studia Scientiarum Mathematicarum Hungarica, vol. 48, no. 3, pp. 304–319, 2011. View at Publisher · View at Google Scholar
  24. W. Shatanawi, “Coupled fixed point theorems in generalized metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 3, pp. 441–447, 2011. View at Zentralblatt MATH
  25. N. Hussain, M. H. Shah, and S. Radenović, “Fixed points of weakly contractions through occasionally weak compatibility,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 532–543, 2011.
  26. M. Abbas, T. Nazir, and D. Dorić, “Common fixed point of mappings satisfying (E.A) property in generalized metric spaces,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7665–7670, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Z. Mustafa, H. Aydi, and E. Karapınar, “On common fixed points in G-metric spaces using (E.A) property,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1944–1956, 2012. View at Publisher · View at Google Scholar
  28. Lj. Gajić and M. Stojaković, “On Ćirié generalization of mappings with a contractive iterate at a point in G-metric spaces,” Applied Mathematics and Computation, vol. 219, no. 1, pp. 435–441, 2012. View at Publisher · View at Google Scholar
  29. H. Ye and F. Gu, “Common fixed point theorems for a class of twice power type contraction maps in G-metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 736214, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. F. Gu, “Common fixed point theorems for six mappings in generalized metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 379212, 2012. View at Publisher · View at Google Scholar
  31. W. Long, M. Abbas, T. Nazir, and S. Radenović, “Common fixed point for two pairs of mappings satisfying (E.A) property in generalized metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 394830, 15 pages, 2012. View at Publisher · View at Google Scholar
  32. N. Tahat, H. Aydi, E. Karapinar, and W. Shatanawi, “Common fixed points for single-valued and multi-valued maps satisfying a generalized contraction in G-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 48, 2012. View at Publisher · View at Google Scholar
  33. Z. Mustafa, “Some new common fixed point theorems under strict contractive conditions in G-metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 248937, 21 pages, 2012. View at Publisher · View at Google Scholar
  34. V. Popa and A. M. Patriciu, “A general fixed point theorem for pairs of weakly compatible mappings in G-metric spaces,” Journal of Nonlinear Science and its Applications, vol. 5, pp. 151–160, 2012.
  35. M. Khandaqji, S. Al-Sharif, and M. Al-Khaleel, “Property P and some fixed point results on (ψ,φ)-weakly contractive G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 675094, 11 pages, 2012. View at Publisher · View at Google Scholar
  36. Z. Mustafa, “Common fixed points of weakly compatible mappings in G-metric spaces,” Applied Mathematical Sciences, vol. 6, no. 92, pp. 4589–4600, 2012.
  37. M. Aggarwal, R. Chugh, and R. Kamal, “Suzuki-type fixed point results in G-metric spaces and applications,” International Journal of Computer Applications, vol. 47, no. 12, pp. 14–17, 2012.
  38. M. Gugnani, M. Aggarwal, and R. Chugh, “Common fixed point results in G-metric spaces and applications,” International Journal of Computer Applications, vol. 43, no. 11, pp. 38–42, 2012.
  39. E. Karapinar, A. Yildiz-Ulus, and İ. M. Erhan, “Cyclic contractions on G-metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 182947, 15 pages, 2012. View at Publisher · View at Google Scholar
  40. H. Aydi, E. Karapınar, and W. Shatanawi, “Tripled fixed point results in generalized metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 314279, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. H. Aydi, “A common fixed point of integral type contraction in generalized metric spaces,” Journal of Advanced Mathematical Studies, vol. 5, no. 1, pp. 111–117, 2012.
  42. K. P. R. Rao, K. B. Lakshmi, Z. Mustafa, and V. C. C. Raju, “Fixed and related fixed point theorems for three maps in G-metric spaces,” Journal of Advanced Studies in Topology, vol. 3, no. 4, pp. 12–19, 2012.
  43. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443–2450, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, vol. 2011, Article ID 126205, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. N. V. Luong and N. X. Thuan, “Coupled fixed point theorems in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1601–1609, 2012. View at Publisher · View at Google Scholar
  48. H. Aydi, M. Postolache, and W. Shatanawi, “Coupled fixed point results for (ψ,φ)-weakly contractive mappings in ordered G-metric spaces,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 298–309, 2012. View at Publisher · View at Google Scholar
  49. M. Abbas, T. Nazir, and S. Radenović, “Common fixed point of generalized weakly contractive maps in partially ordered G-metric spaces,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9383–9395, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  50. Y. J. Cho, B. E. Rhoades, R. Saadati, B. Samet, and W. Shatanawi, “Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type,” Fixed Point Theory and Applications, vol. 2012, article 8, 2012. View at Publisher · View at Google Scholar
  51. H. Aydi, E. Karapinar, and W. Shatanawi, “Tripled common fixed point results for generalized contractions in ordered generalized metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 101, 2012. View at Publisher · View at Google Scholar
  52. M. Abbas, W. Sintunavarat, and P. Kumam, “Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 31, 2012. View at Publisher · View at Google Scholar
  53. H. K. Nashine, “Coupled common fixed point results in ordered G-metric spaces,” Journal of Nonlinear Science and its Applications, vol. 5, no. 1, pp. 1–13, 2012.
  54. Z. Mustafa, H. Aydi, and E. Karapmar, “Mixed g-monotone property and quadruple fixed point theorems in partially ordered metric space,” Fixed Point Theory and Applications, vol. 2012, article 71, 2012. View at Publisher · View at Google Scholar
  55. W. Shatanawi, M. Abbas, H. Aydi, and N. Tahat, “Common coupled coincidence and coupled fixed points in G-metric spaces,” Nonlinear Analysis and Application, vol. 2012, Article ID jnaa-00162, 16 pages, 2012. View at Publisher · View at Google Scholar
  56. A. Razani and V. Parvaneh, “On generalized weakly G-contractive mappings in partially ordered Gmetric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 701910, 18 pages, 2012. View at Publisher · View at Google Scholar